It is currently Wed Aug 23, 2017 12:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Jan 28, 2016 12:37 am 
Offline
Average Poster
Average Poster

Joined: Wed Jan 27, 2016 11:23 pm
Posts: 4
I just started suboxone the 1st week of December after years of off and on opiate abuse, and breaking my femur may 28 of 2015 requiring two rods and several screws to hold it all together, was enough for me to seek out buprenorphine after trying it before and noticing it relieved my pain and it being easier to obtain than persuading a doctor to write me a prescription for the number of pain pills I require, so here I am a new user (the actavis brand 155 moons are my favorite) now noticing some side effects after a snowstorm hit my area bringing activities outdoors to a grinding halt, I have an uncontrolled twitch, almost like a shock to my nervous system, that is felt from my toes all the way to the back of my head, and it's not just a little effect, it literally scares me cause it is unpredictable and happens mostly if I take my daily dose (20 mgs a day, 2.5 of the 8/2 suboxone tablets) and sit around on my couch or lay in my bed, it doesn't happen if I stay on my feet and stay active such as going to work or doing something requiring movement, and this unconscious jerk is repetitive if I choose to just be lazy and stretch out on the couch in front of the tv for a few hours it will occur about every 20-30 mins, I read this could be a side effect of naloxone, anybody have similar effects? I told my doctor and he know I have never used a needle in my life (scared of them to be honest) but he insists that I stay on suboxone as if their is no way naloxone is causing this. Answers??


Top
 Profile  
 
PostPosted: Thu Jan 28, 2016 11:05 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2313
Location: Tennessee
I agree with ur Dr, I don't think suboxone is the cause of this either. I've never heard of anyone having that reaction to it. I think once u stabilize on sub, other health issues come up that we didn't notice or even have during active addiction.

Btw I've been stuck in this house for almost a week and a half until a couple days ago. The snow has been unreal! I see actual grass now! The snow is melting :) Hope urs is also.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Thu Jan 28, 2016 1:07 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 27, 2016 11:23 pm
Posts: 4
If you Google naloxone side effects, the 2nd website with information is drug.com, when you bring up drugs.com, the side effects of naloxone are listed in a vertical chart, the 10th one being "increased or excessive unconscious jerking movements". Before I started suboxone, I did a 5 day detox at an excellent detox center that used subutex, only side effects I had there from buprenorphine is eating too much, and being way too happy, I understand that subutex has a lot stronger potential for abuse, but why not let the responsible users of it choose whether or not they want naloxone with it or not, I'm more than willing to give my doctor a pill count everyday, I don't understand the logic of doctors assuming that every opiate addict that walks through their door is an IV user, and I also understand that the laws in my state say the mono-buprenorphine product can only be prescribed to pregnant women or people that have a hypersensitivity to naloxone, their needs to be a naloxone side effects test created so that the responsible buprenorphine users that don't need an extra chemical thrown in their body for no reason don't have to have it


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jan 30, 2016 8:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Hey Bubbles.

The side-effect you're experiencing is called a myoclonic jerk. I used to experience them, often in the hour or two after I took my dose. Since I reduced to a lower dose, I don't experience it as much. They're a side-effect of all opioids, especially when administered chronically like Suboxone is. They are not a result of the naloxone, rather they are attributed to the buprenorphine itself. Also, not everybody experiences them. But there's been a few posts over the years on this forum about them.

I used to really like them, in a sick kinda way. I used to dose twice a day, and I remember lying in bed to go to sleep a couple of hours after my dose and I'd experience this full body twitch / jerk. Like I got a small electric shock. The cool thing about it was that the jerk was accompanied by a lil burst of pleasure, like there was a temporary release of serotonin / dopamine. I actually kinda looked forward to them! But sadly, given I'm now only on 4mg in the morning, I rarely experience them.


Top
 Profile  
 
PostPosted: Sat Jan 30, 2016 9:32 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jan 27, 2016 11:23 pm
Posts: 4
I'm so glad to hear that someone else has experienced similar effects, and now that I have an idea of what causes them and why maybe I will get to enjoy them. Thanks TeeJay, and your right, everybody does love mushrooms. If they can find em.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group